Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Q.U.P. and Paley-Wiener properties of unimodular, especially nilpotent, Lie groups


Authors: Didier Arnal and Jean Ludwig
Journal: Proc. Amer. Math. Soc. 125 (1997), 1071-1080
MSC (1991): Primary 43A30
MathSciNet review: 1353372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of a weak Paley-Wiener theorem for nilpotent Lie groups due to Lipsman and Rosenberg and we introduce a general notion of Q.U.P for any unimodular locally compact group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A30

Retrieve articles in all journals with MSC (1991): 43A30


Additional Information

Didier Arnal
Affiliation: Département de Mathématiques, Université de Metz, Laboratoire Méthodes Mathé- matiques pour l’Analyse des Systèmes, URA CNRS 399, Ile du Saulcy, 57045 Metz cedex, France
Email: arnal@poncelet.univ-metz.fr

Jean Ludwig
Affiliation: Département de Mathématiques, Université de Metz, Laboratoire Méthodes Mathé- matiques pour l’Analyse des Systèmes, URA CNRS 399, Ile du Saulcy, 57045 Metz cedex, France
Email: ludwig@poncelet.univ-metz.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03608-3
PII: S 0002-9939(97)03608-3
Received by editor(s): June 12, 1995
Received by editor(s) in revised form: September 21, 1995
Communicated by: Roe Goodman
Article copyright: © Copyright 1997 American Mathematical Society